Alert archive / Texas / Special Weather Statements in 2013
Special Weather Statement, NWS San Angelo, TX
NWS San Angelo, TX issued this special weather statement at Jun 6, 2013, 1:07 AM CDT for Runnels County, Texas. It was in force for 53 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 6, 2013, 1:07 AM CDT (06:07 UTC)
- Expired
- Jun 6, 2013, 2:00 AM CDT
- In force
- 53 min
- Issued by
- NWS San Angelo, TX
County Runnels County, TX
The radar
The San Angelo radar (KSJT), 70 km from the middle of the area, began a volume at 06:07 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Midland Regional, TX (KMAF), launched 00:00Z, 6.1 hours before the alert went out and 215 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 218 J/kg
- Mixed-layer CIN
- -97 J/kg
- Mixed-layer LCL
- 3430 m above ground
- 0-6 km bulk shear
- 40 kt
- 0-1 km storm-relative helicity
- 15 m²/s²
- 0-3 km storm-relative helicity
- 152 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.2
The text
As transmitted, in the capitals the NWS used until 2016.
391 WWUS84 KSJT 060607 SPSSJT SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE SAN ANGELO TX 107 AM CDT THU JUN 6 2013 TXZ066-060700- RUNNELS TX- 107 AM CDT THU JUN 6 2013 ...SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 200 AM CDT FOR RUNNELS COUNTY... AT 103 AM CDT...A STRONG THUNDERSTORM WAS INDICATED BY NATIONAL WEATHER SERVICE DOPPLER RADAR 6 MILES SOUTHWEST OF WINGATE...MOVING SOUTHEAST AT 45 MPH. * THE STRONG THUNDERSTORM WILL BE NEAR... NORTON AND MAVERICK BY 115 AM CDT WINTERS BY 120 AM CDT HATCHEL AND BALLINGER LAKE BY 130 AM CDT BALLINGER BY 135 AM CDT BENOIT BY 140 AM CDT PEA SIZE HAIL AND WIND GUSTS TO 55 MPH ARE LIKELY WITH THIS STORM. HEAVY RAINFALL MAY CAUSE PONDING OF WATER ON AREA ROADWAYS... ESPECIALLY THOSE IN POOR DRAINAGE AREAS. RESIDENTS ARE ENCOURAGED TO MONITOR THE SITUATION CLOSELY AND BE PREPARED TO TAKE THE PROPER ACTIONS SHOULD A WARNING BE ISSUED. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 500 AM CDT THURSDAY MORNING FOR WEST CENTRAL TEXAS. LAT...LON 3158 9973 3158 10023 3209 10023 3208 9972 TIME...MOT...LOC 0606Z 313DEG 37KT 3198 10017 $$
What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS San Angelo, TX wrote its last area forecast discussion before this special weather statement went out at Jun 5, 11:39 PM CDT, 1 hour 28 minutes earlier.
Area forecast discussion, Jun 5, 11:39 PM CDT, 1 hour 28 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SAN ANGELO TX 1139 PM CDT WED JUN 5 2013 .AVIATION... /06Z UPDATE/ VFR CONDITIONS WILL CONTINUE AT ALL TERMINALS THROUGH THE NEXT 24 HOURS. CONVECTIVE COMPLEXES WILL AFFECT THE KABI TERMINAL AND THE KSJT TERMINAL FOR THE NEXT SEVERAL HOURS...THE REMAINING TERMINALS SHOULD BE FREE OF CONVECTIVE ACTIVITY THROUGH THE TAF PERIOD. A COLD FRONT WILL PUSH THROUGH WEST CENTRAL TEXAS SHIFTING WINDS NORTHEASTERLY THROUGH THE TAF PERIOD. && .PRELIMINARY POINT TEMPS/POPS... ABILENE 67 83 67 85 65 / 50 20 30 10 20 SAN ANGELO 71 89 67 87 67 / 30 20 40 30 20 JUNCTION 68 92 70 87 67 / 10 20 30 20 20 && .SJT WATCHES/WARNINGS/ADVISORIES... NONE. && 15
Hazardous weather outlook, Jun 5, 2:57 PM CDT, 10 hours 10 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SAN ANGELO TX 257 PM CDT WED JUN 5 2013 TXZ049-054-064>066-071>073-076>078-098-099-113-114-127-128-139- 140-154-155-168>170-062000- FISHER-NOLAN-STERLING-COKE-RUNNELS-IRION-TOM GREEN-CONCHO- CROCKETT-SCHLEICHER-SUTTON-HASKELL-THROCKMORTON-JONES-SHACKELFORD- TAYLOR-CALLAHAN-COLEMAN-BROWN-MCCULLOCH-SAN SABA-MENARD-KIMBLE- MASON- 257 PM CDT WED JUN 5 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WEST CENTRAL TEXAS. .DAY ONE...THIS AFTERNOON AND TONIGHT THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS LATE THIS AFTERNOON AND TONIGHT...ALONG AND NORTH OF A SONORA TO BROWNWOOD LINE. THE MAIN THREATS WILL BE LARGE HAIL AND DAMAGING WINDS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THUNDERSTORMS WILL BE POSSIBLE ACROSS MUCH OF THE AREA THURSDAY THROUGH FRIDAY NIGHT. A FEW STORMS COULD APPROACH SEVERE LEVELS THURSDAY AFTERNOON AND EVENING...MAINLY ALONG THE I-10 CORRIDOR. THE MAIN THREATS WILL BE LARGE HAIL AND DAMAGING WINDS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NECESSARY LATE THIS AFTERNOON AND EVENING. 24
In the hours before
Local storm report, Jun 5, 11:06 PM CDT, 2 hours 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN ANGELO TX
1106 PM CDT WED JUN 05 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1045 PM HAIL STAMFORD 32.94N 99.80W
06/05/2013 M1.25 INCH JONES TX PUBLIC
&&
EVENT NUMBER SJT1300353
JOHNSONLocal storm report, Jun 5, 11:09 PM CDT, 1 hour 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN ANGELO TX
1109 PM CDT WED JUN 05 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1040 PM TSTM WND GST 4 N HAWLEY 32.67N 99.81W
06/05/2013 E60 MPH JONES TX PUBLIC
&&
EVENT NUMBER SJT1300354
SNSpecial weather statement, Jun 6, 12:57 AM CDT, 10 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE SAN ANGELO TX 1257 AM CDT THU JUN 6 2013 TXZ098-060700- HASKELL TX- 1257 AM CDT THU JUN 6 2013 ...SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 200 AM CDT FOR HASKELL COUNTY... AT 1254 AM CDT...A STRONG THUNDERSTORM WAS INDICATED BY NATIONAL WEATHER SERVICE DOPPLER RADAR 4 MILES SOUTHWEST OF RULE...OR ABOUT 12 MILES WEST OF HASKELL...MOVING EAST AT 30 MPH. * THE STRONG THUNDERSTORM WILL BE NEAR... HASKELL BY 120 AM CDT PAINT CREEK BY 125 AM CDT WEINERT BY 135 AM CDT IRBY BY 145 AM CDT PEA SIZE HAIL AND WIND GUSTS TO 50 MPH ARE LIKELY WITH THIS STORM. HEAVY RAINFALL MAY CAUSE PONDING OF WATER ON AREA ROADWAYS... ESPECIALLY THOSE IN POOR DRAINAGE AREAS. RESIDENTS ARE ENCOURAGED TO MONITOR THE SITUATION CLOSELY AND BE PREPARED TO TAKE THE PROPER ACTIONS SHOULD A WARNING BE ISSUED. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 500 AM CDT THURSDAY MORNING FOR WEST CENTRAL TEXAS. LAT...LON 3340 9948 3295 9947 3296 9999 3339 9999 TIME...MOT...LOC 0557Z 256DEG 24KT 3315 9991
Local storm report, Jun 6, 1:01 AM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN ANGELO TX
101 AM CDT THU JUN 06 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1240 AM TSTM WND DMG SWEETWATER 32.47N 100.41W
06/06/2013 NOLAN TX LAW ENFORCEMENT
TREES AND POWER LINES REPORTED DOWN IN SWEETWATER.
&&
EVENT NUMBER SJT1300355
JOHNSONLocal storm report, Jun 6, 1:07 AM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN ANGELO TX
107 AM CDT THU JUN 06 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1220 AM TSTM WND DMG 1 E ROTAN 32.85N 100.45W
06/06/2013 FISHER TX LAW ENFORCEMENT
POWERLINE DOWN ON EAST LEE STREET
&&
EVENT NUMBER SJT1300356
JOHNSONSpecial weather statement, Jun 6, 1:07 AM CDT, 0 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE SAN ANGELO TX 107 AM CDT THU JUN 6 2013 TXZ066-060700- RUNNELS TX- 107 AM CDT THU JUN 6 2013 ...SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 200 AM CDT FOR RUNNELS COUNTY... AT 103 AM CDT...A STRONG THUNDERSTORM WAS INDICATED BY NATIONAL WEATHER SERVICE DOPPLER RADAR 6 MILES SOUTHWEST OF WINGATE...MOVING SOUTHEAST AT 45 MPH. * THE STRONG THUNDERSTORM WILL BE NEAR... NORTON AND MAVERICK BY 115 AM CDT WINTERS BY 120 AM CDT HATCHEL AND BALLINGER LAKE BY 130 AM CDT BALLINGER BY 135 AM CDT BENOIT BY 140 AM CDT PEA SIZE HAIL AND WIND GUSTS TO 55 MPH ARE LIKELY WITH THIS STORM. HEAVY RAINFALL MAY CAUSE PONDING OF WATER ON AREA ROADWAYS... ESPECIALLY THOSE IN POOR DRAINAGE AREAS. RESIDENTS ARE ENCOURAGED TO MONITOR THE SITUATION CLOSELY AND BE PREPARED TO TAKE THE PROPER ACTIONS SHOULD A WARNING BE ISSUED. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 500 AM CDT THURSDAY MORNING FOR WEST CENTRAL TEXAS. LAT...LON 3158 9973 3158 10023 3209 10023 3208 9972 TIME...MOT...LOC 0606Z 313DEG 37KT 3198 10017
The office that day
Everything else NWS San Angelo, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 5, 7:09 PM CDT | Severe Thunderstorm Warning | SJT | Coke, Irion, Sterling, Tom Green | 51 min |
| Jun 5, 7:33 PM CDT | Severe Thunderstorm Warning | SJT | Tom Green | 42 min |
| Jun 5, 8:05 PM CDT | Areal Flood Advisory | SJT | Tom Green | 85 min |
| Jun 5, 8:15 PM CDT | Special Weather Statement | SJT | Tom Green | 60 min |
| Jun 5, 8:26 PM CDT | Special Weather Statement | SJT | Nolan | 34 min |
| Jun 5, 8:42 PM CDT | Severe Thunderstorm Warning | SJT | Nolan | 48 min |
| Jun 5, 8:49 PM CDT | Special Weather Statement | SJT | Concho | 56 min |
| Jun 5, 9:03 PM CDT | Special Weather Statement | SJT | Sterling | 57 min |
| Jun 5, 9:12 PM CDT | Severe Thunderstorm Warning | SJT | Nolan, Taylor | 48 min |
| Jun 5, 9:30 PM CDT | Severe Thunderstorm Warning | SJT | Fisher, Nolan | 45 min |
| Jun 5, 9:54 PM CDT | Severe Thunderstorm Warning | SJT | Taylor | 51 min |
| Jun 5, 9:57 PM CDT | Severe Thunderstorm Warning | SJT | Fisher, Jones, Nolan, Taylor | 48 min |
| Jun 5, 10:09 PM CDT | Severe Thunderstorm Warning | SJT | Fisher | 51 min |
| Jun 5, 10:20 PM CDT | Severe Thunderstorm Warning | SJT | Haskell, Jones | 40 min |
| Jun 5, 10:34 PM CDT | Areal Flood Advisory | SJT | Taylor | 56 min |
| Jun 5, 10:48 PM CDT | Severe Thunderstorm Warning | SJT | Shackelford | 42 min |
| Jun 5, 10:57 PM CDT | Severe Thunderstorm Warning | SJT | Jones | 33 min |
| Jun 5, 11:13 PM CDT | Severe Thunderstorm Warning | SJT | Shackelford | 47 min |
| Jun 5, 11:29 PM CDT | Severe Thunderstorm Warning | SJT | Haskell, Throckmorton | 46 min |
| Jun 6, 12:16 AM CDT | Severe Thunderstorm Warning | SJT | Coke, Fisher, Nolan, Sterling | 59 min |
| Jun 6, 12:50 AM CDT | Severe Thunderstorm Warning | SJT | Jones, Taylor | 55 min |
| Jun 6, 12:54 AM CDT | High Wind Warning | SJT | Crockett, Irion, Schleicher, Tom Green | 2 hr |
| Jun 6, 12:57 AM CDT | Special Weather Statement | SJT | Haskell | 63 min |
| Jun 6, 1:20 AM CDT | Special Weather Statement | SJT | Callahan, Shackelford | 55 min |
| Jun 6, 1:27 AM CDT | Severe Thunderstorm Warning | SJT | Callahan, Shackelford | 63 min |
| Jun 6, 1:32 AM CDT | Special Weather Statement | SJT | Coleman | 58 min |
| Jun 6, 1:33 AM CDT | Special Weather Statement | SJT | Coleman | 57 min |
Nearby
Special Weather Statements in Texas, 2013Every special weather statement in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.